Primeri višeznačnih preslikavanja $\Pi$-bikompaktnih topoloških prostora
Matematički vesnik, Tome 22 (1970) no. 2, p. 179
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
54C10
@article{MV_1970_22_2_a6,
author = {M. Mi\v{s}i\'c},
title = {Primeri vi\v{s}ezna\v{c}nih preslikavanja $\Pi$-bikompaktnih topolo\v{s}kih prostora},
journal = {Matemati\v{c}ki vesnik},
pages = {179 },
year = {1970},
volume = {22},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1970_22_2_a6/}
}
M. Mišić. Primeri višeznačnih preslikavanja $\Pi$-bikompaktnih topoloških prostora. Matematički vesnik, Tome 22 (1970) no. 2, p. 179 . http://geodesic.mathdoc.fr/item/MV_1970_22_2_a6/